MathSciNet Relay Station
MathSciNet bibliographic data
MR1189682 14J30 (14D07 32J17 32J25)
Voisin, Claire Densité du lieu de Noether-Lefschetz pour les sections hyperplanes des variétés de Calabi-Yau de dimension $3$. (French) [Density of the Noether-Lefschetz locus for hyperplane sections of three-dimensional Calabi-Yau manifolds] Internat. J. Math. 3 (1992), no. 5, 699–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement